Jump to content

Does anybody itch when symptomatic?


bamagirl
 Share

Recommended Posts

I have horrible itching, only on my scalp. It started when I started the Midodrine. I also have extremely dry skin now. Which I had slightly dry skin before, but now it is horrible. Vanessa

Link to comment
Share on other sites

the midodrine def makes my scalp itch. I have candidais(sic) which is a yeast imbalance in gut which causes me to have Rosacea on face (among other things). It itches terribly if I have been "bad" and eaten a lot of bread or sugar. Told dermatologist about the connection I made and he said it is one of the triggers. There is a cortisone cream I put on my face when it starts to get red and itchy. There is a hydrocortisone mist spray over the counter from neutrogena that really helps too. I never put the itchy with the pots/nmh,but it makes sense with all the mystery rashes over the years.

Link to comment
Share on other sites

YES, I get the itchies!!! I have a rash on my scalp that I have hydrocortisone cream 1% for, but I haven't used it because I have to make sure it's okay to use with the Florinef since they are both steroids. I have noticed that my rash gets flare ups when my POTS is worse. I actually wake up in the middle of the night and find myself itching my scalp until it bleeds...I know gross, huh?!

Link to comment
Share on other sites

Guest Belinda

Could be dehydration is your skin really dry? Mine is and then it itches even bottoms of feet..they peel occasionally really weird..I thought maybe it was because my fluid levels get low..Dunno never had this problem til recently..chalking it up to pOTS!

Belinda

Link to comment
Share on other sites

Midodrine definately will create some odd and irritable itching! I started taking it just a few weeks ago, and thought i was crazy with the numbness and tingling sensation that I got especially on my scalp. But with some research, I found out that it wasn't just me. lol. :ph34r:

Link to comment
Share on other sites

I itch alot. I always thought it was dry skin, but maybe it iis a POTS thing. I am also am on midondine (SP?) so it may me a med thing to! Not sure if that help!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...